Items for Waxman, David

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 37.


Gossmann, Toni I, Waxman, David and Eyre-Walker, Adam (2014) Fluctuating selection models and Mcdonald-Kreitman type analyses. PLoS ONE, 9 (1). e84540. ISSN 1932-6203

Nouvellet, P, Bacon, J P and Waxman, D (2010) Testing the level of ant activity associated with quorum sensing: An empirical approach leading to the establishment and test of a null-model. Journal of Theoretical Biology, 266 (4). pp. 573-583. ISSN 0022-5193

Bousios, Alexandros, Waxman, David and Pearce, Stephen R (2010) Absence of close-facing retrotransposons: A comparison of molecular data and theory. Journal of Theoretical Biology, 364 (2). pp. 205-210. ISSN 0022-5193

Pereira, Vini, Waxman, David and Eyre-Walker, Adam (2009) A Problem With the Correlation Coefficient as a Measure of Gene Expression Divergence. Genetics, 183 (4). pp. 1597-1600. ISSN 0016-6731

Nouvellet, P, Bacon, J P and Waxman, D (2009) Fundamental insights into the random movement of animals from a single distance-related statistic. American Naturalist, 174 (4). pp. 506-514. ISSN 0003-0147

Welch, John J, Eyre-Walker, Adam and Waxman, David (2008) Divergence and polymorphism under the nearly neutral theory of molecular evolution. Journal of Molecular Evolution, 67 (4). pp. 418-426. ISSN 0022-2844

Wagner, Günter P, Kenney-Hunt, Jane P, Pavlicev, Mihaela, Peck, Joel R, Waxman, David and Cheverud, James M (2008) Pleiotropic scaling of gene effects and the 'cost of complexity'. Nature, 452. pp. 470-472. ISSN 0028-0836

Broom, M, Nouvellet, P, Bacon, J P and Waxman, D (2007) Parameter-free testing of the shape of a probability distribution. BioSystems, 90 (2). pp. 509-515. ISSN 0303-2647

McKane, A J and Waxman, D (2007) Singular solutions of the diffusion equation of population genetics. Journal of Theoretical Biology, 247(4). pp. 849-858. ISSN 0022-5193

Bello, Y and Waxman, D (2006) Near-periodic substitution and the genetic variance induced by environmental change. Journal of Theoretical Biology, 239 (2). pp. 152-160. ISSN 0022-5193

Waxman, D and Welch, J J (2005) Fisher's Microscope and Haldane's Ellipse. American Naturalist, 166 (4). pp. 447-457. ISSN 0003-0147

Waxman, D and Gavrilets, S (2005) 20 Questions on Adaptive Dynamics. Journal of Evolutionary Biology, 18(5). pp. 1139-1154. ISSN 1010-061X

Collett, Thomas S and Waxman, David (2005) Ant Navigation: Reading Geometrical Signposts. Current Biology, 15 (5). R171-R173. ISSN 0960-9822

Waxman, D and Feng, J (2005) Implications of long tails in the distribution of mutant effects. Physica D: Nonlinear Phenomena, 206 (3-4). pp. 265-274. ISSN 0167-2789

Waxman, D and Gavrilets, S (2005) Issues of Terminology, Gradient Dynamics and the Ease of Sympatric Speciation in Adaptive Dynamics. Journal of Evolutionary Biology, 18. pp. 1214-1219.

Welch, John J and Waxman, David (2005) The nk model and population genetics. Journal of Theoretical Biology, 234(3). pp. 329-340. ISSN 0022-5193

Waxman, D and Peck, J R (2004) A one locus, biased mutation model and its equivalence to an unbiased model. BioSystems, 78(1-3. pp. 93-98. ISSN 0303-2647

Broom, M, Tang, Q and Waxman, D (2003) Mathematical Analysis of a Model describing Evolution of an Asexual Population in a Changing Environment. Mathematical Biosciences, 186 (1). pp. 93-108. ISSN 0025-5564

Welch, John J and Waxman, David (2003) Modularity and the cost of complexity. Evolution, 57 (8). pp. 1723-1734. ISSN 0014-3820

Waxman, D and Peck, J R (2003) The Anomalous Effects of Biased Mutation. Genetics, 164 (4). pp. 1615-1626. ISSN 0016-6731

Tang, Qi and Waxman, David (2003) An integral equation describing an asexual population in a changing environment. Nonlinear Analysis, 53 (5). pp. 683-699. ISSN 0362-546X

Waxman, David (2003) Numerical and exact solutions for continuum of alleles models. Journal of Mathematical Biology, 46 (3). pp. 225-240. ISSN 1432-1416

Waxman, David (2003) The balance between pleiotropic mutation and selection, when alleles have discrete effects. Theoretical Population Biology, 63 (2). pp. 105-114. ISSN 0040-5809

Rybka, P, Tang, Q and Waxman, D (2003) Evolution in a changing environment: Existence of solutions. Colloquium Mathematicum, 98. pp. 97-111. ISSN 0010-1354

Welch, J J and Waxman, D (2003) Nonequivalent Loci and the Distribution of Mutant Effects. Genetics, 161(2). pp. 897-904. ISSN 0016-6731

Waxman, David (2003) [Review] Derek Richards (2001) Advanced mathematical methods with Maple. Contemporary Physics, 44 (2). pp. 157-158. ISSN 0010-7514

Waxman, David (2003) [Review] Sidney Redner (2001) A Guide to First Passage Processes. Contemporary Physics, 44 (4). p. 371. ISSN 0010-7514

Gavrilets, Sergey and Waxman, David (2002) Sympatric speciation by sexual conflict. Proceedings of the National Academy of Sciences, 99 (16). pp. 10533-10538. ISSN 0027-8424

Waxman, David (2002) Ants ordering ants to feed. Trends in Ecology and Evolution, 17 (3). pp. 103-104. ISSN 0169-5347

Bromham, Lindell and Waxman, David (2002) Phage λ takes the first exit. Trends in Ecology and Evolution, 17. p. 160.

Waxman, David (2002) A model of population genetics and its mathematical relation to quantum theory. Contemporary Physics, 43 (1). pp. 13-20. ISSN 0010-7514

Peck, Joel R and Waxman, David (2000) Mutation and sex in a competitive world. Nature, 406(67. pp. 399-404. ISSN 0028-0836

Waxman, David and Peck, Joel R (1999) Sex and adaptation in a changing environment. Genetics, 153 (2). 1041 - 1053. ISSN 0016-6731

Peck, Joel and Waxman, David (1999) What's wrong with a little sex? Journal of Evolutionary Biology, 13 (1). 63 - 69. ISSN 1420-9101

Peck, Joel R, Yearsley, Jonathan M and Waxman, David (1998) Explaining the geographic distributions of sexual and asexual populations. Nature, 391 (6670). pp. 889-892. ISSN 0028-0836

Waxman, David and Peck, Joel R (1998) Pleiotropy and the preservation of perfection. Science, 279. 1210 - 1213. ISSN 1095-9203

Peck, Joel R and Waxman, David (1997) What determines fitness when dispersal is limited? Evolution, 51. 1036 - 1043. ISSN 0014-3820

This list was generated on Sat Aug 24 14:23:52 2019 BST.